# SDR ASOA201102057

- Difficulty date: October 29, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,354 hours, 16,932 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH ICE PROTECTION SYS ON (COWL AND WING) RECEIVED RT WING ANTI-ICE CAUTION MESSAGE.  APPLIED QRH PROCEDURES THEN RECEIVED ANTI-ICE DUCT WARNING. APPLIED QRH.  PERFORMED AILC TEST AND RESET SYS IAW FIM 30-12-00.  FAULT NO LONGER EXISTS. IAW MCC, NO FURTHER ACTION REQUIRED.
